Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (762 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1993-12-31
A Class of One-Dimensional Variational Inequalities and Difference Schemes of Arbitrary Given Degree of AccuracyI.P. Gavrilyuk (1) Universität Leipzig, Germany
A new class of one-dimensional variational inequalities with obstruction on the boundary is investigated and a theorem of existence and uniqueness of solution is proved. The investigated properties of the exact solution give an opportunity to construct the three -point difference relations for this solution (exact difference scheme). A numerical three-point approximation of arbitrary given degree of accuracy (truncated difference scheme) is proposed.
Keywords: One-dimensional variational inequalities, exact and truncated difference schemes
Gavrilyuk I.P.: A Class of One-Dimensional Variational Inequalities and Difference Schemes of Arbitrary Given Degree of Accuracy. Z. Anal. Anwend. 12 (1993), 751-758. doi: 10.4171/ZAA/531